MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION

B. BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION
Catalog Number 8713051U
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Section b: condition of returned samples.Sample status: [x] no sample returned [ ] sample returned.Active device history log review: [ ] n/a [ ] defect confirmed [x] defect not confirmed.Details of history log: log review shows on (b)(6) 2026 and 12:09am an infusion start of 16.67ml/hr and 50ml (dl: cefepi1).At 12:12am air alarm occurred with volume infused to 0.97ml, and at 12:14am air alarm occurred with volume infused to 1.27ml.Door was opened and at 12:15am an infusion start.At 2:46am air alarm stopped the infusion with volume infused to 43.23ml and at 2:47am pump was powered-off.
 
Event or Problem Description
As reported by the user facility: infusion finished faster that it was programmed to.

Brand Name
INFUSOMAT®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM   34212
Manufacturer Contact
elena reifenstein
901 marcon blvd.
allentown, PA 18109
8334251464
MDR Report Key25470506
Report Number9610825-2026-00294
Device Sequence Number10352752
Product Code FRN
UDI-Device Identifier04046964660887
UDI-Public(01)04046964660887(11)201009(10)97006835I0
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K142596
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713051U
Device Lot Number97006835I0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown